I suffered with this horrible element for 5 years! It's truely nasty and no one understands the frustration of the person suffering.
I think taking nurofen and walking in on my boyfriend with another girl triggered it off!! Anyways, a long 5 years of suffering followed with the rashes getting more frequent every time I suffered one until I was breaking out everyday. It sucked.
I too have become an avid researcher of this little nasty horrible illness and through my five years of trials I have finally cured myself.
I used to break out in the sun, while physically exzerting myself and if I was stressed or excited. Other times I just had no idea!
I have tried every antihistimine under the sun, beta blockers, prednisone and all of the other drugs that a doctor would give me. I personally think the antihistimines made my rash come back worse then if I took nothing for it.
I was also treated for anaphaletic shock on three occasions my hives were that bad.
To cut a long story short I suggest to all suffering this nasty to try taking a vitamin b supplement. It cured me!!! I couldn't beleive it. After 5 days of taking it my rash stopped appearing and now 2 months later I have had no rashes. I can't tell you how happy this has made me. I'm so relived, I truely think that the damn hives were causing me to suffer depression as well, it's like a load has been lifted and all I want to do is catch up on the five years I was "hybernating" because I was too self concious to go out in public.
On the week end I even had a dakeri in the sun with my girlfriends and it was bloody fantastic!!! Alchol and sun were huge no nos for me.
Please let me know if anyone else has success, then maybe we all could bombarde the "health professionals" with this information as I have found that doctors do not know much about this common problem and we could help ease the true suffering urticaria causes.
Like any medication or vitamin obviously it needs to get into your blood stream and would take usually take 2-3 weeks.
Vitamin b is by no means a magical cure for this condition (if it was guranteed to cure cu then we wouldnt need to share our experiences on forums like this!) the good thing is that its not going to hurt you so give it a little longer and let us all know howyou go on!!